Children's Sudafed Cold and Cough Liquid provides temporary relief for a child's stuffy nose and coughing due to the common cold. It also comes in a great tasting cherry-berry flavor that makes it easy to give to children.
Active Ingredients: Each teaspoonful (5 mL) contains Pseudoephedrine Hydrochloride 15 mg and Dextromethorphan Hydrobromide 5 mg.
Inactive Ingredients: Carboxymethylcellulose Sodium, Citric Acid, D&C Red No. 33, FD&C Red No. 40, Flavors, Glycerin, Poloxamer 407, Polyethylene Glycol 1450, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate and Sorbitol Solution.
For the temporary relief of nasal congestion due to the common cold; temporarily quiets cough due to minor throat and bronchial irritation occurring with a cold or inhaled irritants. Suppresses cough impulses without narcotics.
Directions: Follow dosage recommendations below, or as directed by a doctor. Dosage may be repeated every 4 hours, not to exceed 4 doses in 24 hours.
: Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur, or is accompanied by fever, rash, or persistent headache, consult a doctor. Do not take this product for persistent or chronic cough such as occurs with smoking, asthma or emphysema, or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
How Supplied: Sudafed Children's Cold and Cough Liquid is supplied in 4 fl. oz. bottles.
Store at 59° to 77°F.